Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hadamard products of schlicht functions


Author: Lawrence Zalcman
Journal: Proc. Amer. Math. Soc. 19 (1968), 544-548
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1968-0224800-8
MathSciNet review: 0224800
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Epstein and I. J. Schoenberg, On a conjecture concerning schlicht functions, Bull. Amer. Math. Soc. 65 (1959), 273-275. MR 0108588 (21:7304)
  • [2] A. W. Goodman, The valence of sums and products, Canad. J. Math. (to appear). MR 0231988 (38:314)
  • [3] W. K. Hayman, On the coefficients of univalent functions, Proc. Cambridge Philos. Soc. 55 (1959), 373-374. MR 0114926 (22:5742)
  • [4] C. Loewner and E. Netanyahu, On some compositions of Hadamard type in classes of analytic functions, Bull. Amer. Math. Soc. 65 (1959), 284-286. MR 0108589 (21:7305)
  • [5] E. P. Merkes, M. S. Robertson and W. T. Scott, On products of starlike functions, Proc. Amer. Math. Soc. 13 (1962), 960-964. MR 0142747 (26:316)
  • [6] M. S. Robertson, Applications of a lemma of Fejer to typically real functions, Proc. Amer. Math. Soc. 1 (1950), 555-561. MR 0037344 (12:248d)
  • [7] M. S. Robertson, Convolutions of schlicht functions, Proc. Amer. Math. Soc. 13 (1962), 585-589. MR 0137829 (25:1278)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0224800-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society